MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-803-01
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the device did not deliver sufficient power.There was no patient complications reported.
 
Additional Manufacturer Narrative
The console device was not returned to the service center but was serviced on-site at the customer's facility by a field service engineer (fse).The fse confirmed the reported allegation of the device low power.The laser was inspected and tested by verifying its power output, and the reported issue was successfully duplicated.A worn blast shield was found and replaced, and the power output was verified.The device passed the inspection, and the system was confirmed to be ready for clinical use.The malfunction found could have affected the device performance, leading to the event experienced by the customer.The device history record (dhr) and service history record (shr) indicate that this device was installed on 20 november 2012, and this event occurred over 12 years after the system installation.After this period, component wear, failure or damage is possible based on product use.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation, indicating that expected or random component failures were identified, with no design or manufacturing issues found.
 
Event or Problem Description

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23418198
Report Number2124215-2025-77423
Device Sequence Number18413200
Product Code GEX
UDI-Device Identifier07290109146195
UDI-Public(01)07290109146195(11)121018(10)565
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-803-01
Device Catalogue Number0638-803-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date12/17/2025
Date Device Manufactured10/18/2012
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown